Damian Dąbrowski
Damian Dąbrowski
Verified email at jyu.fi - Homepage
Title
Cited by
Cited by
Year
Necessary Condition for Rectifiability Involving Wasserstein Distance W2
D Dąbrowski
International Mathematics Research Notices 2020 (22), 8936-8972, 2020
82020
Sufficient Condition for Rectifiability Involving Wasserstein Distance W 2
D Dąbrowski
The Journal of Geometric Analysis, 1-68, 2021
52021
Cones, rectifiability, and singular integral operators
D Dąbrowski
Revista Matemática Iberoamericana, 2021
22021
Two examples related to conical energies
D Dąbrowski
arXiv preprint arXiv:2011.12717, 2020
22020
The measures with -bounded Riesz transform satisfying a subcritical Wolff-type energy condition
D Dąbrowski, X Tolsa
arXiv preprint arXiv:2106.00303, 2021
12021
Integrability of orthogonal projections, and applications to Furstenberg sets
D Dąbrowski, T Orponen, M Villa
arXiv preprint arXiv:2107.04471, 2021
2021
An -number characterization of spaces on uniformly rectifiable sets
J Azzam, D Dąbrowski
arXiv preprint arXiv:2009.10111, 2020
2020
Necessary condition for the boundedness of the Riesz transform on Heisenberg groups
D Dąbrowski, M Villa
arXiv preprint arXiv:2004.01117, 2020
2020
Characterization of Sobolev-Slobodeckij spaces using curvature energies
D Dąbrowski
Publicacions matematiques 63 (2), 663-677, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–9